MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-1100
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the gastrointestinal videoscope had a flickering display during inspection for use.During the initial evaluation of the device, a blackout image and no image was observed.No patient harm was reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the presumed cause is traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activates.

Brand Name
GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50945851
Report Number9610595-2026-80496
Device Sequence Number9623985
Product Code FDS
UDI-Device Identifier04953170420191
UDI-Public04953170420191
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K222584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIF-1100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown